# SDR SWAA2022041133432

- Difficulty date: December 7, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 26,834 hours, 11,654 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Sill
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SILL HAS SEVERAL AREAS OF CORROSION. / REMOVED CORROSION FROM FWD CARGO DOOR SILL AND INSPECTED WITH 10X MAG GLASS IAW SRM 51.10.02.0G.0 PAR 15. VERIFIED MATERIAL LOSS: ORIGINAL T=.045' REMAINING T=.032 LOSS=.013' LIMIT=.004'. FOUND TO BE OUT OF LIMITS IAW SRM 53.30.15.1A.1. REMOVED AND REPLACED FWD CARGO DOOR SILL IAW SRM 51.40.02.0G.0 AND B737 DWG 143A8330 REV A. APPLIED CIC IAW B737 AMM 51.21.91.701 MPN: 654A0003-55 A TAG A68111
